# SDR DU4R2006710

- Difficulty date: December 14, 2006
- Submitted: December 30, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LWR FUSELAGE HAS A DENT AT BS 640 S-17L.  CUT OUT DENTED AREA.  FABRICATED AND INSTALLED DOUBLER REPAIR 9.20" BY 8.75" BY 11.10" BY 5.10" FROM CLAD 2024-T3 .050" AND 2 SHIMS 8.5" BY 4.5" BY 10.6" AND 9.7" BY 1.45" BY 10.7" FROM CLAD 2024-T3 .040" IAW B757 SRM 53-00-01 FIG 201.
